# SDR GAIA99152

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Part number: DC26F1210S
- Condition: Dirty
- Location: Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 563 - EWR-DFW - AFTER LANDING AT DFW ON ROLL OUT THE LEFT BRAKE WOULD NOT APPLY.  THE BRAKE OPERATED NORMALLY WITH THE ANTI-SKID OFF.  THE AIRCRAFT TAXIED TO PARKING WITHOUT INCIDENT.  CLEANED CANNON PLUG ON BOTH DUAL SERVO VALVES IN LEFT WHEEL WELL.  OPS CHECK ON GROUND SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
